It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Afteraccu]I was on Accutane for 4 months and I have been off of it now for like 4 1/2 weeks and I am still getting dried out flaky nasty skin and it is realing annoying me! Also I have chapped lips still but not nearly as bad as when i was on the medicine, can someone tell me how long this lasts for? And also my acne is gone and has been for a few months now, at the the cysts and inflamed ones, but I still have an abundance of red marks that are faded but they seemed to have stopped fading before they have vanished. Can someone help me with this too?Is vitamin E good to rub on it?[/QUOTE]

hi,
i don't know if i can hep,but i started having same acne as you ever since highschool and hated them.I tried everything,then i was on accutane for 9months,retin micro,obagi.It cleared up my acne,but i was left with VERY dry skin and my lips and skin are still dry as a desert.It's been almost 2yrs after accutane,my skin still breaks out,not as much.I use vaseline lip balm for my lips,it helps,trust me.I also wash my face with cetaphil,you can buy at the drugstore,it helps me.But accutane left me with dry,flaky skin.I also put an great serum that has vitamin E in it before my foundation.You need to find something that will work for your skin type,everyone is different.That's amazing that accutane cured acne,i wish my skin was as beautiful as the "perfect airbrushed faces on the magazine covers"Well,let me know what you find!





All times are GMT -7. The time now is 03:08 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!